On monotone unions of closed n-cells

P. H. Doyle

Colloquium Mathematicae (1971)

  • Volume: 23, Issue: 1, page 65-68
  • ISSN: 0010-1354

How to cite


P. H. Doyle. "On monotone unions of closed n-cells." Colloquium Mathematicae 23.1 (1971): 65-68. <http://eudml.org/doc/265486>.

author = {P. H. Doyle},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {65-68},
title = {On monotone unions of closed n-cells},
url = {http://eudml.org/doc/265486},
volume = {23},
year = {1971},

AU - P. H. Doyle
TI - On monotone unions of closed n-cells
JO - Colloquium Mathematicae
PY - 1971
VL - 23
IS - 1
SP - 65
EP - 68
LA - eng
UR - http://eudml.org/doc/265486
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.